... insulin runs out of his leg. Why?
Hi. First, is he giving a two unit air shot first to be sure the needle is full?
Second, the skin is pinched up with one hand and the needle into that pinched up skin. If the dose is high, like over thirty, do it in two shots about an inch apart. Near the end of the shot, slowly release the skin still pushing down for the shot. Also be sure the needle is in all the way during this.
(I use the thigh as it doesn't hurt for me and is easy to do. Plenty of fat there, lol.)
Third, release the button and wait for count of three. Then remove slowly.
Only when rushed do I get a bit back. If it is coming out the dose is not correct and will tend to keep blood sugars high. It can be easier to have someone else give the shot. Hope all goes well for you both, Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Lantus Solostar Pen - Im taking 1000mg metformin in the mourning and at nighht and the doctor put me
Posted 27 Sep 2013 • 2 answers
Posted 6 May 2014 • 2 answers
Posted 4 Jun 2014 • 1 answer
Posted 25 Oct 2015 • 1 answer